# SDR SWAA2017101617128

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 5,892 hours, 2,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT GALLEY EMERGENCY EXIT SIGN LENS MISSING.    INSTALLED THE LENS IAW AMM.
